# SDR AALA20121015004

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 6,737 hours, 2,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STATIONS 907 TO 888, STRINGERS 24 TO 27 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER 026566.
